# SDR UHLA201505160368

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 22,131 hours, 13,791 cycles
- System (JASC): 5270 · Door Warning System
- Part: Retainer
- Condition: Missing
- Location: Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 PAX DOOR INDICATING OPEN ON MFD.  FOUND AFT VISUAL INDICATOR NOT SECURE AND MISSING RETAINING RING ON L2 DOOR. R & R RING.  OPS CHECKED GOOD REF AMM 52-12-22.
